logo AFST

Some Hardy-type estimates in realized homogeneous Besov and Triebel–Lizorkin spaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 1, pp. 39-55.

Nous monterons que les espaces homogènes réalisés de Besov B ˜ ˙ p 0 ,p s 0 () et de Triebel–Lizorkin F ˜ ˙ p 0 ,p s 0 () s’injectent continûment dans les espaces quasi-Banach de Lebesgue à poids L p (;|x| -p(s 0 -n/p 0 +n/p) dx) pour p 0 <p et (n/p 0 -n) + <s 0 <n/p 0 .

We prove that the realized homogeneous Besov B ˜ ˙ p 0 ,p s 0 () and Triebel–Lizorkin F ˜ ˙ p 0 ,p s 0 () spaces are continuously embedded in the quasi-Banach weighted Lebesgue spaces L p (;|x| -p(s 0 -n/p 0 +n/p) dx) for p 0 <p and (n/p 0 -n) + <s 0 <n/p 0 .

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1622
Classification : 46E35
Mots clés : Homogeneous Besov spaces, homogeneous Triebel–Lizorkin spaces, realizations
@article{AFST_2020_6_29_1_39_0,
     author = {Madani Moussai},
     title = {Some Hardy-type estimates in realized homogeneous Besov and Triebel{\textendash}Lizorkin spaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {39--55},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 29},
     number = {1},
     year = {2020},
     doi = {10.5802/afst.1622},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1622/}
}
Madani Moussai. Some Hardy-type estimates in realized homogeneous Besov and Triebel–Lizorkin spaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 1, pp. 39-55. doi : 10.5802/afst.1622. https://afst.centre-mersenne.org/articles/10.5802/afst.1622/

[1] Gérard Bourdaud Localisation et multiplicateurs des espaces de Sobolev homogènes, Manuscr. Math., Volume 60 (1988) no. 1, pp. 93-130 | Article | Zbl 0644.46023

[2] Gérard Bourdaud Réalisations des espaces de Besov homogènes, Ark. Mat., Volume 26 (1988) no. 1, pp. 41-54 | Article

[3] Gérard Bourdaud La propriété de Fatou dans les espaces de Besov homogènes, C. R. Math. Acad. Sci. Paris, Volume 349 (2011) no. 15-16, pp. 837-840 | Article | Zbl 1252.46021

[4] Gérard Bourdaud Realizations of homogeneous Besov and Lizorkin-Triebel spaces, Math. Nachr., Volume 286 (2013) no. 5-6, pp. 476-491 | Article | MR 3048126 | Zbl 1270.46027

[5] Gérard Bourdaud; Massimo Lanza de Cristoforis; Winfried Sickel Superposition operators and functions of bounded p-variation, Rev. Mat. Iberoam., Volume 22 (2006) no. 2, pp. 455-487 | Article | MR 2294787 | Zbl 1134.46015

[6] Gérard Bourdaud; Madani Moussai; Winfried Sickel Composition operators in Lizorkin-Triebel spaces, J. Funct. Anal., Volume 259 (2010) no. 5, pp. 1098-1128 | Article | Zbl 1219.47092

[7] Gérard Bourdaud; Madani Moussai; Winfried Sickel Composition operators acting on Besov spaces on the real line, Ann. Mat. Pura Appl., Volume 193 (2014) no. 5, pp. 1519-1554 | Article | MR 3262646 | Zbl 1314.46038

[8] Jens Franke On the spaces F p q s of Triebel-Lizorkin type: pointwise multipliers and spaces on domains, Math. Nachr., Volume 125 (1986), pp. 29-68 | Article | MR 847350 | Zbl 0617.46036

[9] Michael Frazier; Björn Jawerth A discrete transform and decompositions of distribution spaces, J. Funct. Anal., Volume 93 (1990) no. 1, pp. 34-170 | Article | MR 1070037 | Zbl 0716.46031

[10] Pierre Grisvard Espaces intermédiaires entre espaces de Sobolev avec poids, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 17 (1963) no. 3, pp. 255-296

[11] Björn Jawerth Some observations on Besov and Lizorkin-Triebel spaces, Math. Scand., Volume 40 (1977) no. 1, pp. 94-104 | Article | MR 454618 | Zbl 0358.46023

[12] Jacques-Louis Lions; Enrico Magenes Problèmes aux limites non homogènes et applications. Vol. 1, Travaux et Recherches Mathématiques, Volume 17, Dunod, 1968 | Zbl 0165.10801

[13] Madani Moussai Composition operators on Besov algebras, Rev. Mat. Iberoam., Volume 28 (2012) no. 1, pp. 239-272 | Article | MR 2904140 | Zbl 1238.47040

[14] Madani Moussai Realizations of homogeneous Besov and Triebel-Lizorkin spaces and an application to pointwise multipliers, Anal. Appl. (Singap.), Volume 13 (2015) no. 2, pp. 149-183 | Article | MR 3319662 | Zbl 1348.46039

[15] Thomas Runst; Winfried Sickel Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations, De Gruyter Series in Nonlinear Analysis and Applications, Volume 3, Walter de Gruyter, 1996 | MR 1419319 | Zbl 0873.35001

[16] Hans-Jürgen Schmeisser; Hans Triebel Topics in Fourier analysis and function spaces, John Wiley & Sons, 1987, 300 pages | Zbl 0661.46025

[17] Winfried Sickel; Leszek Skrzypczak On the interplay of regularity and decay in case of radial functions II. Homogeneous spaces, J. Fourier Anal. Appl., Volume 18 (2012) no. 3, pp. 548-582 | Article | MR 2921084 | Zbl 1254.46039

[18] Elias M. Stein; Guido Weiss Fractional integrals on n-dimensional Euclidean space, J. Math. Mech., Volume 7 (1958), pp. 503-514 | MR 98285 | Zbl 0082.27201

[19] Hans Triebel Interpolation theory, function spaces, differential operators, North-Holland Mathematical Library, Volume 18, North-Holland, 1978, 528 pages | MR 503903 | Zbl 0387.46033

[20] Hans Triebel Theory of function spaces, Monographs in Mathematics, Volume 78, Birkhäuser, 1983, 284 pages | MR 781540 | Zbl 0546.46028

[21] Hans Triebel Theory of function spaces. II, Monographs in Mathematics, Volume 84, Birkhäuser, 1992 | MR 1163193 | Zbl 0763.46025

[22] Hans Triebel The structure of functions, Monographs in Mathematics, Volume 97, Birkhäuser, 2001 | MR 1851996 | Zbl 0984.46021

[23] Hans Triebel Tempered homogeneous function spaces, EMS Series of Lectures in Mathematics, European Mathematical Society, 2015 | Zbl 1336.46004

[24] Masao Yamazaki A quasi-homogeneous version of paradifferential operators. I: Boundedness on spaces of Besov type, J. Fac. Sci., Univ. Tokyo, Sect. I A, Volume 33 (1986), pp. 131-174 | Zbl 0608.47058

[25] Abdellah Youssfi Localisation des espaces de Besov homogènes, Indiana Univ. Math. J., Volume 37 (1988) no. 3, pp. 565-587 | Article | MR 962924 | Zbl 0644.42012

[26] Abdellah Youssfi Localisation des espaces de Lizorkin-Triebel homogènes, Math. Nachr., Volume 147 (1990), pp. 107-121 | Article | MR 1127315 | Zbl 0737.46026